# SDR USAA2009122493418

- Difficulty date: December 14, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 65,840 hours, 29,502 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: D54510054
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CRACK ON RIB 12 OF AFT FIXED FAIRING OF RIGHT PYLON ENGINE NR 2.  REPLACED RIB 12 OF AFT FIXED FAIRING OF RIGHT PYLON ENGINE NR 2 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D54510054.
